MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. SYRINGE CAPS; SYRINGE, PISTON

B. BRAUN MEDICAL INC. SYRINGE CAPS; SYRINGE, PISTON
Model Number 418013
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: event 2: it was reported that there was risk of cytotoxic exposure to the staff due to defective caps.No injury reported.
 
Additional Manufacturer Narrative
Event 2: this report has been identified as b.Braun medical internal report number (b)(4).Although no samples were returned, one photo was provided for further evaluation.The photo was visually evaluated per specification and cracks were noted at the center of the cap.Several attempts were made to replicate the defect with house retain samples.We were only able to replicate the defect when we intentionally overtightened the cap while screwing it with the syringe.The defect of caps broken has not been confirmed.The house retains were visually evaluated per specification and no defects were noted.The luers of the caps were verified to be within specification.The caps were then screwed on to b braun omnifix syringe with passing results.No cracking or leakage was noted.A review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.In addition, review of the batch history records was also performed for the reported lot number and no non-conformances or deviations were noted during the manufacturing process or final inspections.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
SYRINGE CAPS
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
901 marcon blvd.
allentown PA 18109
MDR Report Key11726758
Report Number2523676-2021-00101
Device Sequence Number3846536
Product Code FMF
UDI-Device Identifier04046964815225
UDI-Public04046964815225
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K801311
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number418013
Device Catalogue Number418013
Device Lot Number0061713493
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/16/2021
Supplement Date Received by Manufacturer04/16/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1